# SDR CA040126004

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 32,846 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Uplock
- Part number: D3221401700062
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LDG DOOR WOULD NOT CLOSE AFTER T/O.  RECYCLED 3 TIMES (NO SUCCESS)  DOOR CLOSED NORMALLY WITH GEAR DOWN.  NLG DOOR UPLOCK REPLACED IAW AMM32-31-21-400-001, CONSIDERED SERVICEABLE.
